IJPAM: Volume 100, No. 4 (2015)
SOLUTIONS FOR A CLASS OF IMPULSIVE
ELAY HARVESTING NICHOLSON'S
Department of Mathematics and Computer Science
Alabama State University
Montgomery, 915 S. Jackson Street, 36104, USA
Abstract. In this paper, a class of nonlinear impulsive delay harvesting Nicholson's blowflies model is considered. By employing the fixed point theorem of contraction mapping principle, some sufficient conditions for the existence of almost periodic solutions are obtained.
Received: December 30, 2014
AMS Subject Classification: 34K15, 92D25
Key Words and Phrases: Nicholson's blowflies model, impulsive, delay, almost periodic solution
Download paper from here.
DOI: 10.12732/ijpam.v100i4.8 How to cite this paper?
Source: International Journal of Pure and Applied Mathematics
ISSN printed version: 1311-8080
ISSN on-line version: 1314-3395
Pages: 485 - 495